Michigan Mathematical Journal

Absolute Chow-Künneth decomposition for rational homogeneous bundles and for log homogeneous varieties

Jaya Iyer

Full-text: Open access

Article information

Michigan Math. J., Volume 60, Issue 1 (2011), 79-91.

First available in Project Euclid: 31 March 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C25: Algebraic cycles 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.)
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14D21: Applications of vector bundles and moduli spaces in mathematical physics (twistor theory, instantons, quantum field theory) [See also 32L25, 81Txx]


Iyer, Jaya. Absolute Chow-Künneth decomposition for rational homogeneous bundles and for log homogeneous varieties. Michigan Math. J. 60 (2011), no. 1, 79--91. doi:10.1307/mmj/1301586305. https://projecteuclid.org/euclid.mmj/1301586305

Export citation


  • R. Akhtar and R. Joshua, Künneth decomposition for quotient varieties, Indag. Math. (N.S.) 17 (2006), 319–344.
  • D. Arapura and A. Dhillon, The motive of the moduli stack of $G$-bundles over the universal curve, Proc. Indian Acad. Sci. Math. Sci. 118 (2008), 389–411.
  • K. Behrend, On the de Rham cohomology of differential and algebraic stacks, Adv. Math. 198 (2005), 583–622.
  • F. Bien and M. Brion, Automorphisms and local rigidity of regular varieties, Compositio Math. 104 (1996), 1–26.
  • A. Borel, Linear algebraic groups, Grad. Texts in Math., 126, Springer-Verlag, New York, 1991.
  • F. Brion, Log homogeneous varieties, Proceedings of the VI Coloquio Latinoamericano de Algebra (Colonia, 2005), pp. 1–39, Bibl. Rev. Mat. Iberoamericana, Rev. Mat. Iberoamericana, Madrid, 2007.
  • F. Campana and T. Peternell, Projective manifolds whose tangent bundles are numerically effective, Math. Ann. 289 (1991), 169–187.
  • P. del Angel and S. Müller-Stach, Motives of uniruled 3-folds, Compositio Math. 112 (1998), 1–16.
  • –––, On Chow motives of 3-folds, Trans. Amer. Math. Soc. 352 (2000), 1623–1633.
  • J. P. Demailly, T. Peternell, and M. Schneider, Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom. 3 (1994), 295–345.
  • Ch. Deninger and J. Murre, Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991), 201–219.
  • W. Fulton, R. MacPherson, F. Sottile, and B. Sturmfels, Intersection theory on spherical varieties, J. Algebraic Geom. 4 (1995), 181–193.
  • H. Gillet, Intersection theory on algebraic stacks and $Q$-varieties, Proceedings of the Luminy conference on algebraic $K$-theory (Luminy, 1983), J. Pure Appl. Algebra 34 (1984), 193–240.
  • B. B. Gordon, M. Hanamura, and J. P. Murre, Relative Chow–Künneth projectors for modular varieties, J. Reine Angew. Math. 558 (2003), 1–14.
  • –––, Absolute Chow–Künneth projectors for modular varieties, J. Reine Angew. Math. 580 (2005), 139–155.
  • B. Gordon and J. Murre, Chow motives of elliptic modular threefolds, J. Reine Angew. Math. 514 (1999), 145–164.
  • V. Guletskiĭ and C. Pedrini, Finite-dimensional motives and the conjectures of Beilinson and Murre, $K$-Theory 30 (2003), 243–263.
  • J.-K. Hwang, Rigidity of rational homogeneous spaces, International Congress of Mathematicians, vol. II, pp. 613–626, Eur. Math. Soc., Zürich, 2006.
  • J. N. Iyer, Murre's conjectures and explicit Chow Künneth projectors for varieties with a nef tangent bundle, Trans. Amer. Math. Soc. 361 (2009), 1667–1681.
  • J. N. Iyer and D. Müller-Stach, Chow–Künneth decomposition for some moduli spaces, Doc. Math. 14 (2009), 1–18.
  • U. Jannsen, Motivic sheaves and filtrations on Chow groups, Motives (Seattle, 1991), Proc. Sympos. Pure Math., 55, pp. 245–302, Amer. Math. Soc., Providence, RI, 1994.
  • B. Köck, Chow motif and higher Chow theory of $G/P,$ Manuscripta Math. 70 (1991), 363–372.
  • Yu. Manin, Correspondences, motifs and monoidal transformations, Mat. Sb. (N.S.) 77 (119) (1968), 475–507.
  • A. Miller, Chow motives of universal families over some Shimura surfaces, preprint, 2010, arXiv math.AG/0710.4209.
  • A. Miller, S. Müller-Stach, S. Wortmann, Y. H. Yang, and K. Zuo, Chow–Künneth decomposition for universal families over Picard modular surfaces, Algebraic cycles and motives, vol. 2, pp. 241–276, London Math. Soc. Lecture Note Ser., 344, Cambridge Univ. Press, Cambridge, 2007.
  • D. Mumford, Towards an enumerative geometry of the moduli space of curves, Arithmetic and geometry, vol. II, pp. 271–328, Progr. Math., 36, Birkhäuser, Boston, 1983.
  • J. P. Murre, On the motive of an algebraic surface, J. Reine Angew. Math. 409 (1990), 190–204.
  • –––, On a conjectural filtration on the Chow groups of an algebraic variety, I. The general conjectures and some examples, Indag. Math. (N.S.) 4 (1993), 177–188.
  • –––, On a conjectural filtration on the Chow groups of an algebraic variety, II. Verification of the conjectures for threefolds which are the product on a surface and a curve, Indag. Math. (N.S.) 4 (1993), 189–201.
  • A. Nenashev and K. Zainoulline, Oriented cohomology and motivic decompositions of relative cellular spaces, J. Pure Appl. Algebra 205 (2006), 323–340.
  • M. Saito, Chow–Künneth decomposition for varieties with low cohomological level, preprint, 2004, arXiv math.AG/0604254.
  • A. J. Scholl, Classical motives, Motives (Seattle, 1991), Proc. Sympos. Pure Math., 55, pp. 163–187, Amer. Math. Soc., Providence, RI, 1994.
  • E. Sernesi, Deformations of algebraic schemes, Grundlehren Math. Wiss., 334, Springer-Verlag, Berlin, 2006.
  • A. M. Shermenev, The motive of an abelian variety, J. Funct. Anal. 8 (1974), 55–61.
  • B. Totaro, Chow groups, Chow cohomology, and linear varieties, J. Algebraic Geom. (to appear).